# SDR UALA2012062203328

- Difficulty date: June 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: D31042205U1
- Part serial: 1022
- Condition: Gouged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR SLIDE BRACKET GOUGED FOR BAYONET RECEIVER.  INSTALLED SERVICEABLE SLIDE ASSEMBLY.
